# SDR DALA2024123012088

- Difficulty date: December 25, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 59,657 hours, 30,719 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 SLAT CLOSING PLATE ON RT WING FOUND DAMAGED. CORRECTIVE ACTION: INSTALLED NEW SLAT TRACK CLOSING PLATE IAW A319 AMM 27-80. (6695906)
